Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A restriction on the parameters of a subquadrangle


Author: Stanley E. Payne
Journal: Bull. Amer. Math. Soc. 79 (1973), 747-748
MSC (1970): Primary 05B25; Secondary 15A42
DOI: https://doi.org/10.1090/S0002-9904-1973-13295-1
MathSciNet review: 0319791
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Feit and G. Higman, The nonexistence of certain generalized polygons, J. Algebra 1(1964), 114-131. MR 30 # 1189. MR 170955
  • 2. M. D. Hestenes and D. G. Higman, Rank 3 groups and strongly regular graphs, SIAM-AMS Proc., vol. 4, Amer. Math. Soc., Providence, R. I., 1971, pp. 141-159. MR 340088
  • 3. D. G. Higman, Partial geometries, generalized quadrangles and strongly regular graphs, Atti del convegno di geometria combinatoria e sua applicazioni, Perugia, 1971. MR 366698
  • 4. J. A. Thas, 4-gonal subconfigurations of a given 4-gonal configuration (unpublished manuscript).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B25, 15A42

Retrieve articles in all journals with MSC (1970): 05B25, 15A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13295-1

American Mathematical Society